Subscribe for daily wellness inspiration
Like onlymyhealth on Facebook!
Women taking a contraceptive shot are most likely to be at a risk of having HIV, as a new research reveals.
After a study, it has been found out that contraceptive shot, higher the chances of getting HIV infection by 40 per cent as compared to the women, who employ other contraceptive methods.
The injected contraceptive is called as Depot Medroxyprogesterone Acetate (DMPA), also called as Depo-Provera or the birth control shot.
As published is the Lancet Infectious Diseases, included a review of 12 studies of about 39,500 women.
It was also revealed that other forms of contraception, such as oral contraceptive pills were found to be clear of any such side-effects.
Women using condoms less often, use hormonal contraception as some evidence indicates.
Other than HIV, the researchers also have suggested that the contraceptive shots might have other side effects on body as well.
Read more articles on Pregnancy & Parenting.
Side effects of Birth Control Pills for Teenagers - Birth control pills may help to do away with unwanted pregnancy but its side effects can pose health risks.read more
Getting Pregnant After Birth Control Pills - Know all about the kind of changes your body goes through when you are on contraceptions to prevent pregnancy and how you can have a baby still.read more
Though all possible measures have been taken to ensure accuracy, reliability, timeliness and authenticity of the information; Onlymyhealth assumes no liability for the same. Using any information of this website is at the viewers’ risk. Please be informed that we are not responsible for advice/tips given by any third party in form of comments on article pages . If you have or suspect having any medical condition, kindly contact your professional health care provider.
A compression wrap helps decrease swelling. If swelling is kept to a minimum, it may help your ankle feel better.]]>